VOL. 38 · NO. 3 | Fall 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 38 (3), (Fall 1994)
No abstract available
Articles
Steve Armentrout
Illinois J. Math. 38 (3), 347-365, (Fall 1994) DOI: 10.1215/ijm/1255986719
KEYWORDS: 57M25, 52B99, 57M40, 57M50, 57M50, 57Q05
No abstract available
Raymond J. Grinnell, Kathryn E. Hare
Illinois J. Math. 38 (3), 366-389, (Fall 1994) DOI: 10.1215/ijm/1255986720
KEYWORDS: 1269693, 43A15, 43A25
No abstract available
N. J. Nielsen
Illinois J. Math. 38 (3), 390-393, (Fall 1994) DOI: 10.1215/ijm/1255986721
KEYWORDS: 46B15, 46B20, 46B42
No abstract available
M. K. Vamanamurthy, M. Vuorinen
Illinois J. Math. 38 (3), 394-419, (Fall 1994) DOI: 10.1215/ijm/1255986722
KEYWORDS: 30C62, 33E05, 39B72
No abstract available
Lung-Kee Chen
Illinois J. Math. 38 (3), 420-433, (Fall 1994) DOI: 10.1215/ijm/1255986723
KEYWORDS: 42B15, 42B30
No abstract available
Agustí Roig
Illinois J. Math. 38 (3), 434-451, (Fall 1994) DOI: 10.1215/ijm/1255986724
KEYWORDS: 55P62, 55U35
No abstract available
Edward B. Burger
Illinois J. Math. 38 (3), 452-470, (Fall 1994) DOI: 10.1215/ijm/1255986725
KEYWORDS: 11J13, 11J25, 11R56
No abstract available
D. H. Fremlin
Illinois J. Math. 38 (3), 471-479, (Fall 1994) DOI: 10.1215/ijm/1255986726
KEYWORDS: 28B05, 26A42, 46G10
No abstract available
Chaoshou Dai, S. James Taylor
Illinois J. Math. 38 (3), 480-500, (Fall 1994) DOI: 10.1215/ijm/1255986727
KEYWORDS: 28A80, 28A75, 60A10
No abstract available
Alan Hopenwasser, Justin R. Peters
Illinois J. Math. 38 (3), 501-520, (Fall 1994) DOI: 10.1215/ijm/1255986728
KEYWORDS: 47D25, 46L05
No abstract available
Back Matter
Illinois J. Math. 38 (3), (Fall 1994)
No abstract available
Back to Top